Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 132, NWS Austin/San Antonio, TX

June 17, 2015Kendall County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 17, 2015, 7:43 PM CDT for Kendall County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2015, 7:43 PM CDT (00:43 UTC)
Expired
Jun 17, 2015, 10:45 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 70 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1082 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1082 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WGUS54 KEWX 180043
FFWEWX
TXC259-180345-
/O.NEW.KEWX.FF.W.0132.150618T0043Z-150618T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
743 PM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN KENDALL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1045 PM CDT
    
* AT 741 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN FROM THE BOERNE AREA TO SOUTH OF WARING. DOPPLER RADAR 
  INDICATED UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BOERNE...COMFORT...WALNUT GROVE...WELFARE...NELSON CITY...WARING...
  KREUTZBERG AND CASCADE CAVERNS.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2989 9860 2974 9868 2972 9876 2978 9891
      2999 9889

$$

CP
3 follow-up statements
883 
WGUS74 KEWX 180145
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
845 PM CDT WED JUN 17 2015

TXC259-180345-
/O.CON.KEWX.FF.W.0132.000000T0000Z-150618T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENDALL TX-
845 PM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHWESTERN KENDALL COUNTY...

AT 844 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY 
FALLEN ACCORDING TO DOPPLER RADAR ESTIMATES. FLASH FLOODING MAY 
BEGIN SHORTLY IF NOT ALREADY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOERNE...COMFORT...WALNUT GROVE...WELFARE...NELSON CITY...WARING...
KREUTZBERG AND CASCADE CAVERNS.

ADDITIONAL RAINFALL AMOUNTS OF UP TO INCH ARE POSSIBLE IN THE WARNED 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2989 9860 2974 9868 2972 9876 2978 9891
      2999 9889

$$

TB3
036 
WGUS74 KEWX 180312
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1012 PM CDT WED JUN 17 2015

TXC259-180345-
/O.CON.KEWX.FF.W.0132.000000T0000Z-150618T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENDALL TX-
1012 PM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHWESTERN KENDALL COUNTY...

AT 1010 PM CDT...DOPPLER RADAR INDICATED PATCHY LIGHT RAIN ACROSS 
KENDALL COUNTY. DOPPLER RADAR ESTIMATED UP TO 3.5 INCHES OF RAIN 
HAVE ALREADY FALLEN MIDWAY BETWEEN BOERNE AND WARNING. FLASH 
FLOODING WILL CONTINUE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOERNE...COMFORT...WALNUT GROVE...WELFARE...NELSON CITY...WARING...
KREUTZBERG AND CASCADE CAVERNS.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 1/10 INCH ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2989 9860 2974 9868 2972 9876 2978 9891
      2999 9889

$$

CP
744 
WGUS74 KEWX 180349
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1049 PM CDT WED JUN 17 2015

TXC259-180357-
/O.EXP.KEWX.FF.W.0132.000000T0000Z-150618T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENDALL TX-
1049 PM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN KENDALL COUNTY HAS
EXPIRED...

HEAVY RAINS HAVE ENDED AND FLASH FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD 
CLOSURES.

LAT...LON 2989 9860 2974 9868 2972 9876 2978 9891
      2999 9889

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:38 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 17, 6:38 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
638 PM CDT WED JUN 17 2015

.AVIATION...
THE I-35 TAFS REFLECT ONGOING CONVECTION...WHICH SHOULD WANE AND
END BY 03Z. OTHERWISE...LOOK FOR MOIST GULF FLOW TO BECOME RE-
ESTABLISHED BY 10Z...RESULTING IN SOUTHERLY WINDS AND MVFR CIGS AT
ALL TAF STIES FROM THEN UNTIL 15Z. EXPECT CIGS TO LIFT TO THE
THRESHOLD OF MVFR/VFR...AND POSSIBLY SOME BREAKS WILL DEVELOP. THE
CONVECTION FORECAST FOR TOMORROW IS UNCERTAIN...SO LEFT OUT
MENTION AT THIS TIME AND WILL UPDATE AS NEW MODEL RUNS CLARIFY
THINGS FOR TOMORROW.

&&

.PREV DISCUSSION... /ISSUED 317 PM CDT WED JUN 17 2015/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
TROPICAL DEPRESSION BILL HAS MOVED INTO NORTH TEXAS AND IS
CURRENTLY VERY NEAR THE FORT WORTH AREA. HERE IN CENTRAL TEXAS A
BAND OF CONVECTION HAS PERSISTED FOR MOST OF THE DAY ALONG THE
COASTAL PLAINS FROM KENEDY TO CUERO TO SUBLIME. ADDITIONAL SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL TEXAS DUE TO
THE RICH MOISTURE IN PLACE AND THE LIFT PROVIDED BY THE SUNSHINE
THAT THE HILL COUNTRY GOT THIS MORNING.

CONCERNING THE FLASH FLOOD WATCH...HAVE DROPPED IT FOR COUNTIES
WEST OF I-35. ALTHOUGH A FEW MODELS (NAM AND NOW THE HRRR) SHOW
SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND HILL
COUNTRY LATE THIS EVENING AND OVERNIGHT TONIGHT THE THREAT FOR
WIDESPREAD FLASH FLOODING HAS DIMINISHED. FOR AREAS EAST OF I-35
THE WATCH REMAINS INTACT DUE TO THE ONGOING RAINS AND DEVELOPMENT
OF OTHER SHOWERS AND STORMS ALONG THE I-35 CORRIDOR. THE AREAS
EAST OF I-35 HAVE ALSO SEEN RAIN THE LAST TWO DAYS FROM BILL.
MODELS SHOW MOST OF THE ACTIVITY WANING LATE TONIGHT SO HAVE MOVED
UP THE EXPIRATION TIME OF THE WATCH UP TO MIDNIGHT.

MESOSCALE MODELS SHOW THE ACTIVITY INCREASING IN COVERAGE THIS
EVENING ACROSS MUCH OF THE AREA. WITH THE RICH MOISTURE IN PLACE
ACROSS SOUTH CENTRAL TEXAS A TROPICAL DOWNPOUR WITH LOCALLY HEAVY
RAINFALL IS POSSIBLE. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE WITH AN ISOLATED TOTALS UP TO 5 INCHES. THIS MUCH RAIN
COULD CAUSE SOME LOCALIZED FLOODING DUE TO RAPID RUNOFF ON THE
MOIST SOILS FROM MAY. AGAIN THE THREAT FOR WIDESPREAD FLOODING HAS
DIMINISHED WHICH IS THE REASONING FOR THE DROPPING AND SHORTENING
OF THE WATCH...ALTHOUGH THE LOCALIZED THREAT CONTINUES THROUGH THE
EVENING HOURS ACROSS ALL OF SOUTH CENTRAL TEXAS.

SHORT TERM MODELS SHOW OUTFLOWS FROM THE ONGOING CONVECTION COMING
TOGETHER OVERNIGHT TO PRODUCE MORE SHOWERS AND THUNDERSTORMS
MAINLY ACROSS THE EDWARDS PLATEAU...WITH COVERAGE DECREASING LATE
TONIGHT TOWARDS THURSDAY MORNING. PRECIPITABLE WATER VALUES OF
1.5 TO 2 INCHES STICK AROUND FOR ONE MORE DAY ON THURSDAY SO
ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A
TROUGH SITUATED ACROSS SOUTH CENTRAL TEXAS WILL AID IN THE
DEVELOPMENT OF THIS ACTIVITY AS WELL. RAINFALL CHANCES AND AMOUNTS
DROP OFF LATE THURSDAY INTO THURSDAY NIGHT AS THE REMNANT OF BILL
GET PICKED UP IN THE UPPER LEVEL FLOW AND TAKEN TO THE EAST.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...
SLIGHT RAIN CHANCES CONTINUE INTO FRIDAY AS WE STAY MOIST HERE IN
CENTRAL TEXAS. LEFTOVER MOISTURE FROM THE FORMER PACIFIC STORM
CARLOS WILL THEN INTERACT WITH AN INVERTED TROUGH OVER NORTHERN
MEXICO TO ONCE AGAIN INCREASE RAIN CHANCES SATURDAY THROUGH MONDAY
MAINLY ACROSS THE RIO GRANDE PLAINS. WITH THE TAP OF BOTH PACIFIC
AND ATLANTIC MOISTURE AND THE SYNOPTIC LIFT FROM THE TROUGH
LOCALLY HEAVY RAINFALL MAY AGAIN BE POSSIBLE SUNDAY AND MONDAY.
THE TROUGH STICKS AROUND FOR THE FIRST HALF OF NEXT WEEK ACROSS
THE BIG BEND REGION PRODUCING SLIGHT CHANCES OF RAIN WITH
SOUTHERLY FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  87  73  90  74 /  60  50  30  20  10
AUSTIN BERGSTROM INTL AIRPORT  72  86  73  89  73 /  60  50  30  20  10
NEW BRAUNFELS MUNI AIRPORT     73  87  73  90  73 /  60  50  30  20  10
BURNET MUNI AIRPORT            72  86  72  90  72 /  60  50  30  20  10
DEL RIO INTL AIRPORT           74  91  74  91  74 /  30  20  30  20  30
GEORGETOWN MUNI AIRPORT        72  86  73  90  74 /  60  60  30  20  10
HONDO MUNI AIRPORT             73  87  73  88  73 /  60  50  40  20  20
SAN MARCOS MUNI AIRPORT        72  86  73  89  73 /  60  50  30  20  10
LA GRANGE - FAYETTE REGIONAL   74  87  74  89  74 /  60  50  20  20  10
SAN ANTONIO INTL AIRPORT       75  87  74  89  74 /  60  50  30  20  10
STINSON MUNI AIRPORT           74  87  75  90  74 /  60  50  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES...
GUADALUPE...KARNES...LAVACA...LEE...WILSON.

&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...TREADWAY
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 17, 4:11 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT WED JUN 17 2015

TXZ171>173-183>192-202>206-217>220-228-182115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT-
411 PM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH
TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND
ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE
OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY
TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY
LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF
DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON
THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE
SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS
CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE
NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.

TXZ193-194-207>209-221>225-182115-
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
411 PM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT. TROPICAL
DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS.
BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED
SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH
CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL
DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO
LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE.
SOME AREAS COULD SEE UP TO 5 INCHES IN THE HEAVIER SHOWERS AND
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF
DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON
THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE
SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS
CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE
NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.

In the hours before

Local storm report, Jun 17, 6:50 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD      1 S BALCONES HEIGHTS    29.48N  98.55W
06/17/2015                   BEXAR              TX   PUBLIC

            WATER RESCUE OCCURRING ON OVERBROOK DR

&&

EVENT NUMBER EWX1500705

CVP
Local storm report, Jun 17, 7:10 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
710 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     FLASH FLOOD      3 N LEON VALLEY         29.54N  98.61W
06/17/2015                   BEXAR              TX   CITY OFFICIAL

            LOCKHILL RD AT BABCOCK CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1500706

CVP
Local storm report, Jun 17, 7:14 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
714 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     FLASH FLOOD      2 W OLMOS PARK          29.47N  98.52W
06/17/2015                   BEXAR              TX   LAW ENFORCEMENT

            FLASH FLOODING AT FRESNO AT I-10 FRONTAGE RD

&&

EVENT NUMBER EWX1500707

CVP
Local storm report, Jun 17, 7:16 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
716 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HEAVY RAIN       1 SE HILL COUNTRY VILLA 29.57N  98.48W
06/17/2015  M4.67 INCH       BEXAR              TX   COCORAHS

            4.67 INCHES OF RAIN IN 2 HOURS

&&

EVENT NUMBER EWX1500708

CVP
Local storm report, Jun 17, 7:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
721 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     FLASH FLOOD      4 NNW WINDCREST         29.57N  98.41W
06/17/2015                   BEXAR              TX   AMATEUR RADIO

            WATER OVER BRIARCREST

&&

EVENT NUMBER EWX1500709

CVP
Local storm report, Jun 17, 7:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     FLASH FLOOD      LEANDER                 30.56N  97.86W
06/17/2015                   WILLIAMSON         TX   EMERGENCY MNGR

            EM REPORTS SEVERAL ROADS CLOSED IN THE CITY.

&&

EVENT NUMBER EWX1500710

JWZ

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:12 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 17, 7:13 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina, Wilson3 hr
Jun 17, 7:27 PM CDTAreal Flood AdvisoryEWXKendall3 hr
Jun 17, 7:33 PM CDTRiver Flood WarningEWXBexar9 hr
Jun 17, 7:52 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
Jun 17, 8:28 PM CDTRiver Flood WarningEWXBexar25 hr
Jun 17, 8:35 PM CDTRiver Flood WarningEWXBexar, Wilson36 hr
Jun 17, 8:35 PM CDTRiver Flood WarningEWXKarnes3 days
Jun 17, 8:43 PM CDTFlash Flood WarningEWXGillespie3 hr
Jun 17, 8:53 PM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Jun 17, 9:13 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr3 hr
Jun 17, 9:31 PM CDTAreal Flood AdvisoryEWXFrio3 hr
Jun 17, 10:07 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real3 hr
Jun 17, 10:13 PM CDTRiver Flood WarningEWXWilliamson17 hr
Jun 17, 10:33 PM CDTFlash Flood WarningEWXBandera, Kerr, Real3 hr
Jun 18, 12:27 AM CDTAreal Flood AdvisoryEWXReal, Uvalde2 hr
Jun 18, 2:57 AM CDTAreal Flood AdvisoryEWXLavaca3 hr
Jun 18, 3:03 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 17 more18 hr
Jun 18, 3:36 AM CDTAreal Flood AdvisoryEWXFayette3 hr
Jun 18, 8:57 AM CDTAreal Flood AdvisoryEWXLavaca2 hr
Jun 18, 11:11 AM CDTRiver Flood WarningEWXCaldwell, Gonzales21 hr
Jun 18, 1:43 PM CDTFlash Flood WarningEWXLavaca3 hr
Jun 18, 3:17 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
Jun 18, 3:49 PM CDTSpecial Weather StatementEWXFrio41 min
Jun 18, 3:56 PM CDTFlash Flood WarningEWXBlanco, Hays, Travis3 hr
Jun 18, 5:40 PM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
Jun 18, 5:51 PM CDTSpecial Weather StatementEWXGillespie39 min
Jun 18, 6:24 PM CDTSpecial Weather StatementEWXWilliamson51 min
Jun 18, 6:29 PM CDTSpecial Weather StatementEWXLlano46 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.